# SDR AALA20140410003

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 70,887 hours, 37,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROWS 27 TO 30 FAILED TEST.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS FORM ROWS 27 TO 30, OPERATIONS CHECKED NORMAL.
